My first clomid cycle.. Please take a quick look and suggest wat i should do next..!

Discussion in 'Fertility & Trying to Conceive' started by Dolphi, Feb 19, 2012.

  1. Dolphi

    Dolphi New IL'ite

    Messages:
    13
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    [JUSTIFY]Three months ago, my scan report read "suggestive of pcos" on my 8th day.. After that we went for homeopathy for 1 month..
    After giving a good look at this forum, i went to a gynecologist in my hometown in jan.. I have regular periods(30 to 32 days).. Diagnosed with mild hypothyroidism (t3,t4 normal, tsh -11.5 for which the normal is within 5).. Did a hsg scan and the results showed everything was normal..
    Then my gyne put me on metformin, uterine tonic, folic and clomid from day 2 to 7.. The follicular study on my day 13 showed that i have small follicles on right side and 28 mm and 21 mm follicles on the left side and endometrium was 8.8mm and to my surprise my ovaries were normal..
    from day 14, progynova 28 - 2mg and susten 200..

    I was hoping i would get conceived this month coz from day 31, i had some vomiting sensation and dizzy head sometimes.. so my mom came to help me out.. For 4 days, the symptoms were clear but hpt was negative.. Even on 35th day, it was negative.. my gyne asked me to wait for few more days.. On my 34th day, my mom fell from the stairs which made me run for her (i was being very careful these days not to run or bend even) and i was shivering from head to toe.. and then the left side of my uterus and my left leg started paining a lot and right on my 37th day, i got my period..

    Wat could have happened wen i was ovulating properly..?? My gyne asked me to continue metformin and clomid.. Do i really want to take clomid to ovulate..?? My mom says its coz that i have run and took a flight of stairs, i got my periods.. Will that be one of the reasons..?? Wat should i do now..?? Am in velachery right now and my hometown s madurai.. should i continue these tablets and stay right where i am or go to my hometown for another follicular study..??

    Sorry if its so narrative.. I am very desperate..:-:)help
     
    Loading...

  2. Rachna

    Rachna Gold IL'ite

    Messages:
    575
    Likes Received:
    190
    Trophy Points:
    108
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    Dear Dolphi,

    I dont think that running would hav been a cause of all that..just remove this out of ur mind.Infact, ur pregnancy test was also negative.Vomiting tendency or dizziness may b due to low or high b.p or may b psychological.Dont think too much...relax. U will surely conceive soon, i hav also pcod as well as little high thyroid.But, i conceived within 3 months of ttc..(though my bad luck that it was a miscarriage), but i have conceived again (only 5 weeks now)...follow ur doctor's instruction and stay cool....
     
  3. bukbuk

    bukbuk Silver IL'ite

    Messages:
    238
    Likes Received:
    138
    Trophy Points:
    93
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    There was no way you could have got a period by running. Medication may have delayed your periods; conception never happened. Have you checked your h 's count? Is everything fine with that?
     
  4. tanoshii

    tanoshii Platinum IL'ite

    Messages:
    1,341
    Likes Received:
    558
    Trophy Points:
    240
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    Hi Dolphi,

    Don't think about this too much. Like the other two have mentioned, running might not have had such an effect.
    I read in a website just a short while ago that Progesterone (Susten 200) when taken can cause nausea, breast tenderness and mild headaches even if you haven't conceived. So maybe it was just that. But if you think the symptoms were very severe, its better you notify your doctor about it. She might be able to explain of there is any other reason for it.
    You can check on the internet for the side effects of the tablets you take. Even here in UK, we are nit always told about these things. But I prefer searching it out and know what to look for.

    Also, with my first cycle on clomid, I had a rather painful PMS and it was delayed too. Doctor said that was normal. To be on the safer side, report all this to your doctor and she might suggest alternatives.
     
  5. Dolphi

    Dolphi New IL'ite

    Messages:
    13
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    Thanx for ur responses ladies.. Yesterday, i had a lot of stomach pain, hip pain in the left and leg pain for the whole day.. it was like i was carrying something in my stomach that dont want to be disturbed.. i kept lying and didnt move a little.. the flow was normal in the mrg and in the aft, it became severe too.. at night, i wanted some hot shower.. while bathing, i saw some mass of flesh like on the floor along with blood.. Only after that, my body pain was easing.. have anybody experienced that..? wat is tat.? i have never seen something like that..
     
  6. vini31

    vini31 Gold IL'ite

    Messages:
    547
    Likes Received:
    521
    Trophy Points:
    188
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    dont think it is becoz of running that you got ur period, when ur periods are delayed it is normal to get a stomach pain during the AF, the mass of flesh would be ur endo lining, nothing much as such. it has to do more with mind dont think too much abt it, the HPT was negative right ... so it is just delayed periods nothing much

    hv u been taking susten 200mg orally .. if yes ... it is the reason for vomiting sensation n dizziness
     
  7. Special

    Special Silver IL'ite

    Messages:
    776
    Likes Received:
    82
    Trophy Points:
    83
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    Hi Dolphi,dont sress yourself..as others said running wouldn't have caused your periods.The tablets would have caused you all symptoms.that mass of flesh is your endo lining only.Continue with the gynaec for few more cycles.
    hope you will come back with good news soon :)
     
  8. tanoshii

    tanoshii Platinum IL'ite

    Messages:
    1,341
    Likes Received:
    558
    Trophy Points:
    240
    Gender:
    Female
    Re: My first clomid cycle.. Please take a quick look and suggest wat i should do next

    Hi dear,
    Progesterone helps develop and keep the endometrium layer from shedding preparing the uterus for a pregnancy. So when you have not conceived, the thick layer has to be shed and a new one will start forming in your next cycle. So the pain, discomfort and the clots. Are you due for a doctor visit any time soon? If yes, just keep them informed. Its nothing to worry though..so just relax and take rest.

    My simplest way to relax the pain is a hot water bag. You'll get those in any medical store. Or if you don't have one, fill a glass bottle with hot water (bearably hot), wrap it with a thin cloth or towel and place it on your tummy and lay down. I usually sit on the sofa hugging it and read a book or sleep when the pain gets too bad. My cycles are such, always painful. But this helps me a lot. And eat hot food. That too always helps me ease the pain.
     

Share This Page